| Catalog Number |
CP-07511 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that"the patient was admitted to the hospital at 09:00 on (b)(6) 2026.Following routine disinfection and drape placement, a 5f puncture sheath was used under local anesthesia.Venous puncture was successfully performed and a guidewire was indwelling; however, during the advancement of the vascular sheath over the guidewire, the sheath sustained a kink and failed to advance further.The entire device was therefore withdrawn, and a new sheath was replaced to perform the puncture again.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.